# SDR IPXA10659815

- Difficulty date: May 3, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 955 WL 200 SUSPECTED CRACK INDICATIONS WERE FOUND AT BOTH LT AND RT OF BS 955 FAILSAFE STRAP.  FUSELAGE BS 955 REAR SPAR BULKHEAD SIDE FITTINGS FAILSAFE STRAPS REPAIRED IAW UPS EO B767-5350-17922 APPENDIX C & D.
